×

zbMATH — the first resource for mathematics

Constraint qualifications for mathematical programs with equilibrium constraints and their local preservation property. (English) Zbl 1315.90054
This paper gives a synopsis (rich in content and with a lot of hints to other existing papers of this domain) about known and new dependencies between constraint qualifications for programs with equilibrium constraints (vanishing product of nonnegative continuously differentiable functions), supplementing results of former papers of the authors in [J. Optim. Theory Appl. 158, No. 1, 11–32 (2013; Zbl 1272.90085)] and of L. Guo and G.-H. Lin [J. Optim. Theory Appl. 156, No. 3, 600–616 (2013; Zbl 1280.90115)] and of L. Guo et al. [J. Optim. Theory Appl. 158, No. 1, 33–64 (2013; Zbl 1272.90089)]. Also, new variants of constraint qualifications and new techniques of proof (induction) are introduced. As the main point of the paper the authors show that most of the considered constraint qualifications have the local preservation property \((Q)\), that means, \((Q)\) holds also for an open set of admissible points around a point \(x\), whenever \((Q)\) is valid at \(x\). Results of isolatedness of local minimizers are added.

MSC:
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
90C30 Nonlinear programming
49K30 Optimality conditions for solutions belonging to restricted classes (Lipschitz controls, bang-bang controls, etc.)
90C46 Optimality conditions and duality in mathematical programming
Software:
MacMPEC
PDF BibTeX Cite
Full Text: DOI
References:
[1] Luo, Z.-Q., Pang, J.-S., Ralph, D.: Mathematical Programs with Equilibrium Constraints. Cambridge University Press, Cambridge (1996) · Zbl 1139.90003
[2] Outrata, J.V., Kocvara, M., Zowe, J.: Nonsmooth Approach to Optimization Problems with Equilibrium Constraints: Theory, Applications and Numerical Results. Kluwer Academic Publishers, Boston (1998) · Zbl 0947.90093
[3] Bard, J.F.: Practical Bilevel Optimization: Algorithms and Applications. Kluwer Academic Publishers, Dordrecht (1998) · Zbl 0943.90078
[4] Dempe, S.: Foundations of Bilevel Programming. Kluwer Academic Publishers, Dordrecht (2002) · Zbl 1038.90097
[5] Chieu, NH; Lee, GM, A relaxed constant positive linear dependence constraint qualification for mathematical programs with equilibrium constraints, J. Optim. Theory Appl., 158, 11-32, (2013) · Zbl 1272.90085
[6] Guo, L; Lin, G-H, Notes on some constraint qualifications for mathematical programs with equilibrium constraints, J. Optim. Theory Appl., 156, 600-616, (2013) · Zbl 1280.90115
[7] Guo, L; Lin, G-H; Ye, JJ, Second-order optimality conditions for mathematical programs with equilibrium constraints, J. Optim. Theory Appl., 158, 33-64, (2013) · Zbl 1272.90089
[8] Guo, L; Lin, G-H; Ye, JJ, Stability analysis for parametric mathematical programs with geometric constraints and its applications, SIAM J. Optim., 22, 1151-1176, (2012) · Zbl 1258.49035
[9] Kanzow, C; Schwartz, A, Mathematical programs with equilibrium constraints: enhanced fritz John-conditions, new constraint qualifications, and improved exact penalty results, SIAM J. Optim., 20, 2730-2753, (2010) · Zbl 1208.49016
[10] Hoheisel, T; Kanzow, C; Schwartz, A, Theoretical and numerical comparison of relaxation methods for mathematical programs with complementarity constraints, Math. Program., 137, 257-288, (2013) · Zbl 1262.65065
[11] Steffensen, S; Ulbrich, M, A new regularization scheme for mathematical programs with equilibrium constraints, SIAM J. Optim., 20, 2504-2539, (2010) · Zbl 1231.90350
[12] Izmailov, AF; Solodov, MV, An active-set Newton method for mathematical programs with complementarity constraints, SIAM J. Optim., 19, 1003-1027, (2008) · Zbl 1201.90193
[13] Jongen, H.Th., Ruckmann, J.-J., Shikhman, V.: MPCC: critical point theory. SIAM J. Optim. 20, 473-484 (2009) · Zbl 1229.90139
[14] Jongen, H.Th., Shikhman, V., Steffensen, S.: Characterization of strong stability for C-stationary points in MPCC. Math. Program. 132, 295-308 (2012) · Zbl 1250.90096
[15] Fletcher, R; Leyffer, S, Solving mathematical programs with complementarity constraints as nonlinear programs, Optim. Methods Softw., 19, 15-40, (2004) · Zbl 1074.90044
[16] Pang, J-S, Three modeling paradigms in mathematical programming, Math. Program., 125, 297-323, (2010) · Zbl 1202.90254
[17] Ralph, D, Mathematical programs with complementarity constraints in traffic and telecommunications networks, Philos. Trans. R. Soc. Lond. Ser. A, 366, 1973-1987, (2008) · Zbl 1153.90361
[18] Ye, J.J., Zhang, J.: Enhanced Karush-Kuhn-Tucker conditions for mathematical programs with equilibrium constraints. J. Optim. Theory Appl. doi:10.1007/s10957-013-0493-3 · Zbl 1320.90086
[19] Scheel, H; Scholtes, S, Mathematical programs with complementarity constraints: stationarity, optimality, and sensitivity, Math. Oper. Res., 25, 1-22, (2000) · Zbl 1073.90557
[20] Ye, JJ, Necessary and sufficient optimality conditions for mathematical programs with equilibrium constraints, J. Math. Anal. Appl., 307, 350-369, (2005) · Zbl 1112.90062
[21] Izmailov, AF, Optimization problems with complementarity constraints: regularity, optimality conditions, and sensitivity, Comput. Math. Math. Phys., 44, 1145-1164, (2004)
[22] Flegel, ML; Kanzow, C, Abadie-type constraint qualification for mathematical programs with equilibrium constraints, J. Optim. Theory Appl., 124, 595-614, (2005) · Zbl 1090.90200
[23] Flegel, ML; Kanzow, C, On M-stationary points for mathematical programs with equilibrium constraints, J. Math. Anal. Appl., 310, 286-302, (2005) · Zbl 1136.90484
[24] Flegel, M; Kanzow, C, On the guignard constraint qualification for mathematical programs with equilibrium constraints, Optimization, 54, 517-534, (2005) · Zbl 1147.90397
[25] Moldovan, A; Pellegrini, L, On regularity for constrained extremum problems. I. sufficient optimality conditions, J. Optim. Theory Appl., 142, 147-163, (2009) · Zbl 1198.90391
[26] Moldovan, A; Pellegrini, L, On regularity for constrained extremum problems. II. necessary optimality conditions, J. Optim. Theory Appl., 142, 165-183, (2009) · Zbl 1205.90294
[27] Ye, JJ; Zhang, J, Enhanced karush-Kuhn-Tucker condition and weaker constraint qualifications, Math. Program., 139, 353-381, (2013) · Zbl 1285.90078
[28] Hoheisel, T; Kanzow, C; Schwartz, A, Convergence of a local regularization approach for mathematical programs with complementarity or vanishing constraints, Optim. Methods Softw., 27, 483-512, (2012) · Zbl 1266.90170
[29] Andreani, R; Haeser, G; Schuverdt, ML; Silva, PJS, A relaxed constrant positive linear dependence contraint qualification and applications, Math. Program., 135, 255-273, (2012) · Zbl 1262.90162
[30] Andreani, R; Martinez, JM; Schuverdt, ML, On the relation between constant positive linear dependence condition and quasinormality constraint qualification, J. Optim. Theory Appl., 125, 473-485, (2005) · Zbl 1125.90058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.